# SDR QXEA200601924

- Difficulty date: July 25, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 7,394 hours, 6,962 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fluid
- Condition: Leaking
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SEA-APU DID NOT START AFTER ARRIVAL. RAMPERS REPORTED SMOKE OR FOG AND FLUID DRIPPING FROM APU BAY. MAINTENANCE CHECKED OIL LEVEL AND REPLENTISHED AS NECESSARY. NO FAULTS IN CDS. STARTED APU AND CHECKED FOR LEAKS, NO LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
